MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL

MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL
Model Number ARDVST229039A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, the missing protective caps were installed (dust covers).There is no information about the circumstances of the missing parts.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version of model #, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista standop; corrected d1 brand name: standop volista®; previous d4 version of model # ard568832960; corrected d4 version of model # ardvst229039a; previous d4 catalog # ard568832960 ; corrected d4 catalog # none; previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4); previous h3a device evaluated by manufacturer: no; corrected h3a device evaluated by manufacturer: yes; previous h3b device not eval provide code: other; corrected h3b device not eval provide code: n/a; previous h3c if other provide code - explain: device not returned to manufacturer; corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, the missing protective caps were installed (dust covers).There is no information about the circumstances of the missing parts.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Missing part was replaced (ard367827555-sat/pwd/pwdii/vst-ac2000 sf dustcovers ) and device returned to usage.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since cover detachment could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root causes are : non-conformity of the metal covers assembly.Degradation of the metal covers.Improper use (collision with another device).Maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.In the scope of our continuous improvement policy, maquet sas initiated a modification file ((b)(4)) to include this dust cover fitting procedure in the technical documentations with all spring arms.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18711236
Report Number9710055-2024-00149
Device Sequence Number7111115
Product Code FTD
UDI-Device Identifier03700712401634
UDI-Public(01)03700712401634
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229039A
Device Catalogue NumberARD568832960
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown